# SDR AALA202206171054

- Difficulty date: June 5, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN INTERCOSTAL, LOCATED AT BS 960, RBL 42. REPLACED INTERCOSTAL PER SRM 51-40-02.
